Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linearization of homeomorphism groups

Author: Su Shing Chen
Journal: Proc. Amer. Math. Soc. 52 (1975), 447-450
MSC: Primary 57E05
MathSciNet review: 0380842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Beboutov and Kakutani is extended to a large class of homeomorphism groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E05

Retrieve articles in all journals with MSC: 57E05

Additional Information

PII: S 0002-9939(1975)0380842-7
Keywords: Homeomorphism, $ 1$-parameter subgroup
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia